# SDR CA010131009

- Difficulty date: January 1, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 569 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7160 · Engine Air Intake System
- Part: Flange
- Part number: 653885
- Condition: Cracked
- Location: Intake Pipe
- Part time: 569 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLANGE CRACKED.
